Brame, R. W., Mulvey, E. P., & Schubert, C. A. (2018). Recidivism in a Sample of Serious Adolescent Offenders. Journal of quantitative criminology, 34(1), 167-187. doi:10.1007/s10940-016-9329-2
Chicago Style (17th ed.) CitationBrame, Robert W., Edward P. Mulvey, and Carol A. Schubert. "Recidivism in a Sample of Serious Adolescent Offenders." Journal of Quantitative Criminology 34, no. 1 (2018): 167-187. https://doi.org/10.1007/s10940-016-9329-2.
MLA (9th ed.) CitationBrame, Robert W., et al. "Recidivism in a Sample of Serious Adolescent Offenders." Journal of Quantitative Criminology, vol. 34, no. 1, 2018, pp. 167-187, https://doi.org/10.1007/s10940-016-9329-2.
Warning: These citations may not always be 100% accurate.